MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS INCORPORATED VIPERSLIDE; CATHETER, PERIPHERAL, ATHERECTOMY

CARDIOVASCULAR SYSTEMS INCORPORATED VIPERSLIDE; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number VPR-SLD2
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.Variance permits numbering sequence to deviate from the definition of a manufacturer report number found in 21 cfr part 803.3 (m)(3), to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.
 
Event or Problem Description
It was reported a viperslide integrity indicator turned black.It was indicated the viperslide pouch had no visible damage.There was no patient involvement.
 
Additional Manufacturer Narrative
A visual inspection, functional testing, dimensional analysis was performed on the returned device.The reported complaint of unsealed device packaging - sterility breached was confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported unsealed device packaging - sterility breached could not be determined.A cut or puncture was observed on the bottom corner of the pouch, resulting in the integrity indicator turning black.The cause of the damage is unknown.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling.Variance permits numbering sequence to deviate from the definition of a manufacturer report number found in 21 cfr part 803.3 (m)(3), to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.
 
Event or Problem Description

Brand Name
VIPERSLIDE
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS INCORPORATED
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS INCORPORATED, #3004742232
1225 old highway 8 nw
saint paul MN 55112
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
6517562718
MDR Report Key21028217
Report Number3004742232-2024-01034
Device Sequence Number18413851
Product Code MCW
UDI-Device Identifier10852528005121
UDI-Public(01)10852528005121(17)250430(10)10SE1224
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K111388
Exemption NumberGEN2400518
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberVPR-SLD2
Device Catalogue NumberVPR-SLD2
Device Lot Number10SE1224
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer02/07/2025
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown